# SDR QMLA2017022217021

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N154AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7154
- Aircraft time: 11,435 hours, 40,558 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Splice
- Part number: 1172213201
- Condition: Cracked
- Location: Tailboom
- Part time: 40,558 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SPLICE WHILE PERFORMING SCHEDULED MAINTENANCE ON AIRCRAFT.  NO EVIDENCE OF ANY NICKS OR DAMAGE THAT MIGHT HAVE CAUSED CRACK.  SUSPECT CRACK WAS CAUSED BY FATIGUE.
